MathSciNet Relay Station
MathSciNet bibliographic data
MR2661496 47B38 (46E20 47B15 47B33)
Cowen, Carl C.; Ko, Eungil Hermitian weighted composition operators on $H^2$. Trans. Amer. Math. Soc. 362 (2010), no. 11, 5771–5801.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement